MAXIGESIC TABLETS 32Be the first one to write a review
$16.99 in stockSKU 2380730
This item is currently out of stock. If you would like us to email you when it is back in stock, send along your email address...
Maxigesic Pain Relief 32 Tablets (Contains Paracetamol 500mg + Ibuprofen 150mg)Stop suffering from different forms of minor body pain such as headache, migraine, toothache, arthritis and muscular pain with Maxigesic Pain Relief Tablets. It provides temporary relief from fever and pain using two well-known analgesic to ensure you go about your day without worries.
- Provides complementary benefits for pain and fever
- Temporary relief from headaches, muscle pain, migraine and rheumatic pain
- Helps with pains associated with cold and flu
- Contains Paracetamol and Ibuprofen
- Helps with a wide range of pain
- Comes in a double-action formula
- Formulated in a coated tablet for easy intake
- Codeine free
- Suitable for adults and children 12 years and above
Why Maxigesic?When we feel pain, our instinct is to think that there might be something wrong with us. But what we do not understand is pain is usually just a signal that there might be something going on in our body. It might simply be a warning that we are over exerting your muscles. Pain is a natural way that the body tells us that there might be something wrong and should not be treated as a disease in itself.
- Paracetamol works to reduce fever and help stop pain
- Ibuprofen helps with inflammation and pain.
What are the ingredients?It contains the following: Ibuprofen - 150mg and Paracetamol (Acetaminophen) - 500mg. It also contains Maize Starch.
How to use it?For adults and children over 12 years of age. Take 1 or 2 tablets with a large glass of water. Repeat dose every 4 to 6 hours as required, up to a maximum of 8 tablets in 24 hours. It is not recommended for children under 12 years old.
Are there any precautions?Make sure to read the label prior to use. Use only as directed. Store in a cool dry place, away from direct sunlight and moisture. Keep out of reach and sight of children. Check the ingredients to determine if you are sensitive to any of the contents. Don't take this medicine for more than a few days at a time unless advised to by a doctor. Not to be taken if you are pregnant, breastfeeding, have a stomach ulcer or other stomach disorders. Do not take if you are allergic to ibuprofen, aspirin, paracetemol, anti-inflammatory medicines, have impaired kidney or liver function or heart failure. Do not use beyond expiry date. Discontinue use if rashes, redness, itchiness or irritation is experienced.
Buy one online at a great price.
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
You can read the full shipping policy here
When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...
Safe & Secure Online ShoppingOur website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
- EGOPSORYL TA GEL 30G$10.50Ease the irritation and inflammation that comes with Dermatitis and Psoriasis with Egopsoryl TA Gel 30g. It has ingredients that help control Psoriasis and Dermatitis from spreading.201855